Friday, January 06, 2006

Spotted Babies

The Toddler Girl is spotted. As previously reported, she had a double ear infection, which led to a course of amoxicillin which in turn seems to have led to an interesting leopard-like appearance. At this point we aren't sure whether she's having an allergic reaction or if this, as apparently happens at times, is a side effect, but not an allergy. Don't ask me the difference. All I know is that I will be hoping she doesn't need any 'cillin drugs.

3 comments:

Meredith said...

My son had that with his first course of amoxicillin but it's never returned with subsequent antibiotics.

Lenise said...

Bummer! Glad that didn't happen to me when I was on amoxicillin last month...
Anyway, I hope she feels better!!

angie said...

I've got one on amoxicillin. The middle of the night screaming is what tipped me off. Just started the drugs though, so no spots as of yet.
Hope the little one feels better quick!

Related Posts with Thumbnails